# SDR SWAA2021092814400

- Difficulty date: September 2, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT; AROUND FASTENER HOLE; AT B.S. 500C+6; L.B.L. 24; W.L. 154.   REMOVED CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 103 DETAIL D.  REMOVED CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT AT BS 500C+6 LBL 24 WL 154 IN L=1' X W=1' X D= 0.010' FROM ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW. SRM 53-00-53-1A-2 FIGURE 103 DETAIL D; VERIFIED CORRECTIVE ACTION STEP 1.; FCB L/H FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD TTG8Q006D64F; VERIFIED FCB L/H FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD TTG8Q006D64F.
